On the Levy-Baxter theorems for shot-noise fields. I

Authors

  • V. V. Buldygin Нац. техн. ун-т Украины „КПИ”, Киев
  • V. M. Mel'nik
  • V. G. Shportyuk

Abstract

We consider shot-noise fields generated by countably additive stochastically continuous homogeneous random measures with independent values on disjoint sets. We establish necessary and sufficient conditions under which the shot-noise fields possess the Levy-Baxter property on fixed and increasing parametric sets.

Published

25.11.1998

Issue

Section

Research articles

How to Cite

Buldygin, V. V., et al. “On the Levy-Baxter Theorems for Shot-Noise Fields. I”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 11, Nov. 1998, pp. 1463–1476, https://umj.imath.kiev.ua/index.php/umj/article/view/4798.